MathSciNet Relay Station
MathSciNet bibliographic data
MR748958 (85h:44004) 44A15
Drury, S. W. Generalizations of Riesz potentials and $L\sp{p}$ estimates for certain $k$-plane transforms. Illinois J. Math. 28 (1984), no. 3, 495–512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement